# SDR JRUR202003060001

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: General aviation
- Filed by: State of Ohio, repair station JRUR354F
- Aircraft: N17HP
- Make and model: Cessna 182T
- Aircraft serial: 18281436
- Aircraft time: 6,303 hours
- Engine: Lyc IO540AB1A5
- Engine time: 2,503 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6351
- Part serial: 18030479
- Condition: Unserviceable
- Location: Engine
- Part time: 305 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION                                                                                         
SLICK BY CHAMPION SB2-19A
MANDATORY INSPECTION OF IMPULSE COUPLING.
THE SB HAS YOU INSPECT THE IMPULSE COUPLING PER THE MAINTENANCE MANUAL. IF ANY MOVEMENT IS FOUND IN THE
RIVETS, THE IMPULSE COUPLING MUST BE REJECTED.
INSPECTED MAGNETO MODEL NO. 6351 P/N:
66LC35SDNN S/N: 18030479 TSN: 305.0 INSTALLED IN THE LH POSITION AND FOUND 1 RIVET OF THE
TWO WITH MOVEMENT. THIS IMPULSE COUPLING FAILED THE INSPECTION AND IS NO LONGER
SERVICEABLE.
